# SDR IPXA11M66189

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rws 464-470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E REPAIR DOUBLER FOR TELESCOPIC DUCT CUT-OUT IS CHAFFED AT IB AND OB LEGS.   REMOVED AND REPLACED REPAIR DOUBLER AT RT WING L/E STA. XOS 464-470 REF MD11 SRM 57-40-01 REPAIR 10 FIG.201
